# SDR COMA0160281

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 5,172 hours, 5,427 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GROUND SPOILER UNSAFE CAUTION DURING TAXI.  COULD NOT DUPLICATE.  RESET SYSTEM, OPERATION CHECK NORMAL.
